Alert archive / California / Small Craft Advisories in 2018

Small Craft Advisory 29, NWS Eureka, CA

March 12, 2018

NWS Eureka, CA issued this small craft advisory at Mar 12, 2018, 2:27 AM PDT. It took effect at Mar 12, 2018, 9:00 AM PDT. It was in force for 61 hr.

The area

The counties it named.

The facts

Issued
Mar 12, 2018, 2:27 AM PDT (09:27 UTC)
In effect from
Mar 12, 2018, 9:00 AM PDT
Expired
Mar 14, 2018, 10:20 PM PDT
In force
61 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

753 
WHUS76 KEKA 120927
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
227 AM PDT Mon Mar 12 2018

PZZ470-475-121730-
/O.NEW.KEKA.SC.Y.0029.180312T1600Z-180312T2200Z/
/O.UPG.KEKA.GL.A.0012.180312T2200Z-180313T1000Z/
/O.NEW.KEKA.GL.W.0014.180312T2200Z-180313T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
227 AM PDT Mon Mar 12 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM
PDT THIS AFTERNOON...
...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM PDT
TUESDAY...

The National Weather Service in Eureka has issued a Gale Warning,
which is in effect from 3 PM this afternoon to 4 AM PDT Tuesday.
A Small Craft Advisory has also been issued. This Small Craft
Advisory is in effect from 9 AM this morning to 3 PM PDT this
afternoon. The Gale Watch is no longer in effect. 

* WINDS...Increasing to S 20 to 25 kt. Gusts around 40 kt possible
  this afternoon and evening.  

* WAVES/SEAS...Steep, combined sea state around 10 to 14 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-121730-
/O.UPG.KEKA.GL.A.0012.180312T2200Z-180313T1000Z/
/O.NEW.KEKA.SC.Y.0029.180312T2200Z-180314T1600Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
227 AM PDT Mon Mar 12 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 AM PDT WEDNESDAY...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect from 3 PM this afternoon to 9 AM PDT
Wednesday. The Gale Watch is no longer in effect. 

* WINDS...Southerly 15 to 25 kt with gusts to 30 kt. Gale force
  gusts possible near Cape Mendocino.  

* WAVES/SEAS...Steep, combined sea state around 7 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
15 follow-up statements
103 
WHUS76 KEKA 121512
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
812 AM PDT Mon Mar 12 2018

PZZ470-475-122315-
/O.CON.KEKA.SC.Y.0029.180312T1600Z-180312T2200Z/
/O.CON.KEKA.GL.W.0014.180312T2200Z-180313T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
812 AM PDT Mon Mar 12 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
4 AM PDT TUESDAY...

* WINDS...Increasing to S 25 to 30 kt. Gusts around 40 kt 
  possible this afternoon and evening. 

* WAVES/SEAS...Steep, combined sea state around 10 to 14 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-122315-
/O.CON.KEKA.SC.Y.0029.180312T2200Z-180314T1600Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
812 AM PDT Mon Mar 12 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 AM PDT WEDNESDAY...

* WINDS...Southerly 15 to 25 kt with gusts to 30 kt. Gale force 
  gusts possible near Cape Mendocino. 

* WAVES/SEAS...Steep, combined sea state around 7 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
858 
WHUS76 KEKA 122224
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
324 PM PDT Mon Mar 12 2018

PZZ470-475-130630-
/O.EXP.KEKA.SC.Y.0029.000000T0000Z-180312T2200Z/
/O.CON.KEKA.GL.W.0014.000000T0000Z-180313T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
324 PM PDT Mon Mar 12 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT TUESDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WINDS...South 25 to 35 kt. Gusts up to 45 kt. 

* WAVES/SEAS...Steep combined seas 10 to 14 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ450-455-130630-
/O.CON.KEKA.SC.Y.0029.000000T0000Z-180314T1600Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
324 PM PDT Mon Mar 12 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

* WINDS...South 15 to 25 kt with occasional gusts to 35 kt near
  Cape Mendocino.

* WAVES/SEAS...Steep combined seas 7 to 12 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
702 
WHUS76 KEKA 130311
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
811 PM PDT Mon Mar 12 2018

PZZ470-475-131100-
/O.CON.KEKA.GL.W.0014.000000T0000Z-180313T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
811 PM PDT Mon Mar 12 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT TUESDAY...

* WINDS...South 25 to 35 kt. Gusts up to 45 kt.

* WAVES/SEAS...Steep combined seas 10 to 14 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ450-455-131115-
/O.CON.KEKA.SC.Y.0029.000000T0000Z-180314T1600Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
811 PM PDT Mon Mar 12 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

* WINDS...South 15 to 25 kt with gusts to 35 kt near Cape 
  Mendocino. 

* WAVES/SEAS...Steep combined seas 7 to 12 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
118 
WHUS76 KEKA 131003
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
303 AM PDT Tue Mar 13 2018

PZZ475-131815-
/O.CAN.KEKA.GL.W.0014.000000T0000Z-180313T1100Z/
/O.EXA.KEKA.SC.Y.0029.000000T0000Z-180314T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
303 AM PDT Tue Mar 13 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT WEDNESDAY...
...GALE WARNING IS CANCELLED...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect until 9 AM PDT Wednesday. The Gale
Warning has been cancelled. 

* WINDS...South winds diminishing to 10 to 20 kt today. 

* WAVES/SEAS...Steep combined seas diminishing to 8 to 10 feet  
  today. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-131815-
/O.UPG.KEKA.SC.Y.0029.000000T0000Z-180314T1600Z/
/O.EXB.KEKA.GL.W.0014.000000T0000Z-180313T1200Z/
Pt St George to Cape Mendocino out 10 nm-
303 AM PDT Tue Mar 13 2018

...GALE WARNING IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING...

The National Weather Service in Eureka has issued a Gale Warning,
which is in effect until 5 AM PDT early this morning. The Small
Craft Advisory is no longer in effect. 

* WINDS...South 15 to 25 kt with gusts to 35 kt early this morning diminishing
  through the day. 

* WAVES/SEAS...Steep combined seas 9 to 12 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ470-131200-
/O.EXT.KEKA.GL.W.0014.000000T0000Z-180313T1200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
303 AM PDT Tue Mar 13 2018

...GALE WARNING NOW IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING...

* WINDS...Southerly gales this morning diminishing to 15 to 25 kt  
  today. 

* WAVES/SEAS...Steep combined seas 10 to 14 feet early this
  morning diminishing to 8 to 10 feet later today.
  PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ455-131815-
/O.CON.KEKA.SC.Y.0029.000000T0000Z-180314T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
303 AM PDT Tue Mar 13 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

* WINDS...Strong south winds this morning diminishing to 10 to 15
  kt later today. 

* WAVES/SEAS...Steep combined seas 7 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
334 
WHUS76 KEKA 131004 CCA
MWWEKA

Urgent - Marine Weather Message...CORRECTED
National Weather Service Eureka CA
304 AM PDT Tue Mar 13 2018

PZZ475-131815-
/O.CAN.KEKA.GL.W.0014.000000T0000Z-180313T1100Z/
/O.EXA.KEKA.SC.Y.0029.000000T0000Z-180314T1600Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
304 AM PDT Tue Mar 13 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT WEDNESDAY...
...GALE WARNING IS CANCELLED...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect until 9 AM PDT Wednesday. The Gale
Warning has been cancelled. 

* WINDS...South winds diminishing to 10 to 20 kt today. 

* WAVES/SEAS...Steep combined seas diminishing to 8 to 10 feet  
  today. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-131815-
/O.UPG.KEKA.SC.Y.0029.000000T0000Z-180314T1600Z/
/O.COR.KEKA.GL.W.0014.000000T0000Z-180313T1200Z/
Pt St George to Cape Mendocino out 10 nm-
304 AM PDT Tue Mar 13 2018

...GALE WARNING IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING...

The National Weather Service in Eureka has issued a Gale Warning,
which is in effect until 5 AM PDT early this morning. The Small
Craft Advisory is no longer in effect. 

* WINDS...South 15 to 25 kt with gusts to 35 kt early this morning diminishing
  through the day. 

* WAVES/SEAS...Steep combined seas 9 to 12 feet around 8 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ470-131200-
/O.EXT.KEKA.GL.W.0014.000000T0000Z-180313T1200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
304 AM PDT Tue Mar 13 2018

...GALE WARNING NOW IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING...

* WINDS...Southerly gales this morning diminishing to 15 to 25 kt  
  today. 

* WAVES/SEAS...Steep combined seas 10 to 14 feet early this
  morning diminishing to 8 to 10 feet later today.
  PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ455-131815-
/O.CON.KEKA.SC.Y.0029.000000T0000Z-180314T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
304 AM PDT Tue Mar 13 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

* WINDS...Strong south winds this morning diminishing to 10 to 15
  kt later today. 

* WAVES/SEAS...Steep combined seas 7 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
467 
WHUS76 KEKA 131159
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
459 AM PDT Tue Mar 13 2018

PZZ450-470-132000-
/O.EXP.KEKA.GL.W.0014.000000T0000Z-180313T1200Z/
/O.EXB.KEKA.SC.Y.0029.180313T1200Z-180314T1600Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
459 AM PDT Tue Mar 13 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT WEDNESDAY...
...GALE WARNING WILL EXPIRE AT 5 AM PDT EARLY THIS MORNING...

The National Weather Service in Eureka has issued a Small Craft
Advisory, which is in effect until 9 AM PDT Wednesday. 

* WINDS...South winds diminishing to 10 to 20 kt later today.

* WAVES/SEAS...Steep combined seas diminishing to 8 to 11 feet 
  today. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-132000-
/O.CON.KEKA.SC.Y.0029.000000T0000Z-180314T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
459 AM PDT Tue Mar 13 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

* WINDS...Strong south winds this morning diminishing to 10 to 
  15 kt later today. 

* WAVES/SEAS...Steep combined seas 7 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
248 
WHUS76 KEKA 131545
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
845 AM PDT Tue Mar 13 2018

PZZ450-455-470-475-132345-
/O.CON.KEKA.SC.Y.0029.000000T0000Z-180314T1600Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
845 AM PDT Tue Mar 13 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

* WINDS...Sustained South winds 15 to 20 kt...with occasional
  gusts to 30 kt associated with shower activity.

* WAVES/SEAS...Steep combined seas diminishing to 8 to 11 feet 
  today. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
293 
WHUS76 KEKA 132154
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
254 PM PDT Tue Mar 13 2018

PZZ450-455-470-475-140600-
/O.CON.KEKA.SC.Y.0029.000000T0000Z-180314T1600Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
254 PM PDT Tue Mar 13 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

* WINDS...Sustained South winds 15 to 20 kt...with occasional 
  gusts to 30 kt associated with shower activity. 

* WAVES/SEAS...Steep combined seas to 8 to 10 feet through this
  evening...building to 10 to 12 feet overnight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
332 
WHUS76 KEKA 140334
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
834 PM PDT Tue Mar 13 2018

PZZ450-455-470-475-141145-
/O.CON.KEKA.SC.Y.0029.000000T0000Z-180314T1600Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
834 PM PDT Tue Mar 13 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

* WINDS...Sustained South winds 15 to 20 kt...with occasional 
  gusts to 30 kt associated with shower activity. 

* WAVES/SEAS...Steep combined seas to 9 to 11 feet through this 
  evening...building to 10 to 12 feet overnight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
246 
WHUS76 KEKA 141022
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
322 AM PDT Wed Mar 14 2018

PZZ450-470-141830-
/O.EXT.KEKA.SC.Y.0029.000000T0000Z-180314T2200Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
322 AM PDT Wed Mar 14 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM THIS 
AFTERNOON...

* SEAS...Combined seas 9 to 11 ft...subsiding during the 
  afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ455-475-141600-
/O.CON.KEKA.SC.Y.0029.000000T0000Z-180314T1600Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
322 AM PDT Wed Mar 14 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM THIS 
MORNING...

* SEAS...Combined seas to 9 to 11 feet early this morning... 
  subsiding later this morning and this afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$
580 
WHUS76 KEKA 141601
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
901 AM PDT Wed Mar 14 2018

PZZ455-475-142200-
/O.EXT.KEKA.SC.Y.0029.000000T0000Z-180314T2200Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
901 AM PDT Wed Mar 14 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* SEAS...10 to 12 feet at 14 seconds. This will peak this morning
  and diminish late this afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$

PZZ450-470-142200-
/O.CON.KEKA.SC.Y.0029.000000T0000Z-180314T2200Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
901 AM PDT Wed Mar 14 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* SEAS...10 to 12 feet at 14 seconds. This will peak this morning
  and diminish late this afternoon.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$
338 
WHUS76 KEKA 142200
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
300 PM PDT Wed Mar 14 2018

PZZ450-455-470-475-150400-
/O.EXT.KEKA.SC.Y.0029.000000T0000Z-180315T0400Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
300 PM PDT Wed Mar 14 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* SEAS...10 to 12 feet at 12 seconds. This will slowly diminish
  this evening.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$
717 
WHUS76 KEKA 150316
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
816 PM PDT Wed Mar 14 2018

PZZ450-455-470-475-150500-
/O.EXT.KEKA.SC.Y.0029.000000T0000Z-180315T0500Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
816 PM PDT Wed Mar 14 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PDT THIS
EVENING...

* SEAS...10 to 12 feet at 11 seconds. Seas will gradually diminish
  tonight.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$
549 
WHUS76 KEKA 150439
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
939 PM PDT Wed Mar 14 2018

PZZ450-455-470-475-150600-
/O.EXT.KEKA.SC.Y.0029.000000T0000Z-180315T0600Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
939 PM PDT Wed Mar 14 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* SEAS...9 to 11 feet at 10 seconds. Seas will gradually diminish
  tonight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that hazardous wave conditions will
exist for small craft. Inexperienced mariners, especially those
operating smaller vessels, should avoid navigating in these
conditions.

$$
930 
WHUS76 KEKA 150520
MWWEKA

Urgent - Marine Weather Message
National Weather Service Eureka CA
1020 PM PDT Wed Mar 14 2018

PZZ450-455-470-475-150630-
/O.CAN.KEKA.SC.Y.0029.000000T0000Z-180315T0600Z/
Pt St George to Cape Mendocino out 10 nm-
Cape Mendocino to Pt Arena out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
1020 PM PDT Wed Mar 14 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Eureka has cancelled the Small
Craft Advisory. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 11, 3:03 PM PDT, 11 hours 24 minutes earlier.

Area forecast discussion, Mar 11, 3:03 PM PDT, 11 hours 24 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
303 PM PDT Sun Mar 11 2018

.SYNOPSIS...Brief dry and sunny weather will last through Monday
morning before the next storm system approaches the area. Gusty
southerly winds and heavy rain will return Monday evening and
persist through Tuesday Morning. The remainder of the week will
feature rain and mountain snow through the end of the week.

&&

.DISCUSSION...
.Short Term (Through Wednesday)... Coastal stratus has been much
peskier today than originally thought. This has lead to very low
visibilities and low ceilings for much of the morning and now this
afternoon for portions of the coast. This coastal stratus will
continue this evening until easterly winds can develop ahead of
the approaching storm and clear the coast. For those lucky enough
to not be effected by the coastal stratus it has been a very
pleasant day with plentiful sunshine and pleasant temperatures.
Unfortunately, this pleasant weather will only last until tomorrow
morning.

Models all agree that light rain should begin Monday afternoon as a
weak warm front lifts through the area. This will also allow
southerly winds to begin increasing ahead of the low pressure
center. Gusts to 40mph will be possible along the coast with
stronger gusts along the Cape Mendocino headlands and ridges. Due to
the southerly/southeasterly winds temperatures around Humboldt Bay
are expected to warm to near 70 degrees. With the cold front late
Monday evening into early Tuesday morning a heavy band of
precipitation will move through the area. By Tuesday morning
rainfall totals will be around an inch with higher amounts possible
due to terrain enhancements, most of this rain will fall during a
6 hour period overnight. This may lead to some ponding of water
on roadways and small creeks to rise. Snow levels will remain
above 7,000 feet with this system. Scattered showers will remain
possible during the day on tuesday and snow levels will fall to
around 4000 feet by Tuesday night. /WCI

.Long Term (Wednesday night through Sunday)...The wet pattern is
expected continue through the weekend with an upper level low in
the area. Showers are expected to continue on Wednesday night.
Thursday models are in decent agreement that a shortwave rotating
around the upper low will bring a frontal boundary to the area on
Thursday. There is still some discrepancies on the timing and
location of this system, but a period of moderate rain is
expected. Snow levels are expected to be around 3,000 to 4,000
feet. This could impact some of the highways passes. Friday and
Saturday the upper level low continues to bring showers to the
area. The snow levels look to continue to be around 3,000 to 4,000
feet. Sunday the low starts to move out of the area and showers
look to taper off. MKK

&&

.AVIATION...Numerous low clouds and areas of fog were reported
along the coast and in the interior valleys. These cleared up
this morning, but some stratus at the coast. The sea breeze has
developed and is occasional pushing them into the coastal
airfields. Once the sun goes down this will likely make a more
concerted push onshore. Later tonight south to southeast winds
start to increase and this should clear push these coastal clouds
offshore again. A few clouds could form in the protected interior
valleys, but coverage is expected to be much lower than this
morning. Breezy south winds will increase through the day on
Monday ahead of the front, but VFR conditions should prevail
through the morning. Warm frontal clouds and precip will start to
move into Mendocino county in the afternoon may lower CIGS at
KUKI. MKK

&&

.MARINE...Low winds and seas will persist through this evening
before winds and seas begin to build ahead of the next system. Near
gale to gale force gusts will be possible starting Monday afternoon
across all zones however the strongest winds will be across the
outer waters with gusts to near 40 kt. These strong winds will peak
late Monday night and begin to gradually decrease during the day on
Tuesday. Steep wind driven waves in combination with a northwesterly
swell will maintain elevated seas through mid to late week. /WCI

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...Gale Watch from Monday afternoon through late Monday night for
     PZZ450-455-470-475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Mar 11, 6:21 PM PDT, 8 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
621 PM PDT Sun Mar 11 2018

CAZ101>103-107>113-130130-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Northern Trinity-Southern Trinity-Mendocino Coast-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
621 PM PDT Sun Mar 11 2018

This hazardous weather outlook is for northwest California.

.DAY ONE...Tonight.

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A storm system is expected to bring heavy rain and gusty winds
Monday night. Additional rain and mountain snow is possible Tuesday
through Saturday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ104>106-130130-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-
621 PM PDT Sun Mar 11 2018

...WIND ADVISORY IN EFFECT FROM 11 AM MONDAY TO 2 AM PDT TUESDAY...

This hazardous weather outlook is for northwest California.

.DAY ONE...Tonight.

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A storm system will produce gusts from 45 to 55 mph 11 AM Monday
through 2 AM Tuesday. In addition, locally heavy rainfall will be
possible Monday night. Additional rain and mountain snow will be
possible Tuesday through Saturday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 5:46 PM PDTWind AdvisoryEKAHumboldt31 hr
Mar 12, 2:27 AM PDTGale WarningEKA27 hr

Nearby

Small Craft Advisories in California, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.